# SDR UALA2011111506255

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,379 hours, 8,683 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 744
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BUG FILTER BLOCKED MESSAGE ALONG WITH BUG DPI POPPED.  LEFT BACKUP GENERATOR REPLACED ACCORDING TO MM.
